# SDR FDEA201611113956

- Difficulty date: November 11, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 59,489 hours, 21,506 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Switch
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SLIDE ANNUNCIATOR ARM LIGHT DOES NOT ILLUMINATE WHEN ARMED.   CLEANED GIRT BAR PROXIMITY SWITCHES, TESTS NORMAL  IAW AMM 25-66-11-2.
